MAUDE Adverse Event Report: SPECTRANETICS CORPORATION PHOENIX 1.5MM X 149CM 4F ATHERECTOMY SYSTEM; CATHETER, PERIPHERAL, ATHERECTOMY

SPECTRANETICS CORPORATION PHOENIX 1.5MM X 149CM 4F ATHERECTOMY SYSTEM; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number P15149K
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.Block a2-a4: not available from facility.Block b6: not available from facility.Block c: not applicable for this device.Blocks d4 & h4: the lot number was not provided; thus, the following information is unknown: unique id, expiration date, and manufacture date.Serial # not applicable for this device.Blocks d6 & d7: not applicable for this device.Blocks d1 & g: address listed reflects the specification developer.Block g2: foreign- germany.Block h3: the phoenix catheter was infectious/discarded by the facility; thus, no product investigation was performed.Block h6: the phoenix catheter would not move smoothly over the abbott guidewire, potentially due to the severe calcification, requiring much force to go over the guidewire.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that a phoenix catheter was used for a peripheral procedure in a severely calcified distal dorsalis pedis artery (dpa).During the second introduction of the catheter, it would not move smoothly over the abbott guidewire, potentially due to the calcification, requiring much force to go over the guidewire.When the catheter and guidewire was being removed, it was noticed that the guidewire was seemingly cut by the catheter, even though the distance between the tips of the catheter and guidewire were sufficient.Angio confirmed nothing else was retained in the patient, other than the guidewire distal tip.The pulse in the patient's foot was measured and obtained; procedure was completed.This adverse event is being submitted conservatively because the phoenix catheter was being used concomitantly when the abbott guidewire separated; retained in patient.

Brand Name
PHOENIX 1.5MM X 149CM 4F ATHERECTOMY SYSTEM
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
danielle bullock
9965 federal drive
colorado springs, CO 80921
858720-4125
MDR Report Key25023529
Report Number3007284006-2026-00166
Device Sequence Number15694249
Product Code MCW
UDI-Device Identifier00845225003173
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211518
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP15149K
Device Catalogue NumberP15149K
Device Lot Number02062408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer08/14/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABBOTT: 0.014 HI-TORQUE GUIDEWIRE.; UNK MFG AND SIZE: INTRODUCER SHEATH.
Patient SexUnknown
Patient RaceWhite